Diffusions with polynomial eigenvectors via finite subgroups of O(3)
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 2-3, pp. 683-721.

We provide new examples of diffusion operators in dimension 2 and 3 which have orthogonal polynomials as eigenvectors. Their construction relies on the finite subgroups of O(3) and their invariant polynomials.

@article{AFST_2016_6_25_2-3_683_0,
     author = {Bakry, Dominique and Bressaud, Xavier},
     title = {Diffusions with polynomial eigenvectors via finite subgroups of $O(3)$},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {683--721},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 25},
     number = {2-3},
     year = {2016},
     doi = {10.5802/afst.1508},
     zbl = {1369.35038},
     mrnumber = {3530172},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1508/}
}
TY  - JOUR
AU  - Bakry, Dominique
AU  - Bressaud, Xavier
TI  - Diffusions with polynomial eigenvectors via finite subgroups of $O(3)$
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2016
DA  - 2016///
SP  - 683
EP  - 721
VL  - Ser. 6, 25
IS  - 2-3
PB  - Université Paul Sabatier, Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1508/
UR  - https://zbmath.org/?q=an%3A1369.35038
UR  - https://www.ams.org/mathscinet-getitem?mr=3530172
UR  - https://doi.org/10.5802/afst.1508
DO  - 10.5802/afst.1508
LA  - en
ID  - AFST_2016_6_25_2-3_683_0
ER  - 
Bakry, Dominique; Bressaud, Xavier. Diffusions with polynomial eigenvectors via finite subgroups of $O(3)$. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 2-3, pp. 683-721. doi : 10.5802/afst.1508. http://archive.numdam.org/articles/10.5802/afst.1508/

[1] Bakry (D.), Gentil (I.), and Ledoux (M.).— Analysis and Geometry of Markov Diffusion Operators, Grund. Math. Wiss., vol. 348, Springer, Berlin (2013). | Article

[2] Bakry (D.) and Mazet (O.).— Characterization of Markov semigroups on R associated to some families of orthogonal polynomials, Séminaire de Probabilités XXXVII, Lecture Notes in Math., vol. 1832, Springer, Berlin, p. 60-80 (2003). MR MR2053041 | Article

[3] Bakry (D.), Orevkov (S.), and Zani (M.).— Orthogonal polynomials and diffusions operators.

[4] Meyer (B.).— On the symmetries of spherical harmonics, Canadian J. Math. 6, p. 135-157 (1954). | Article | MR 59406 | Zbl 0055.06301

[5] Smith (L.).— Polynomial invariants of finite groups, Research Notes in Mathematics, vol. 6, A K Peters, Ltd., Wellesley, MA (1995). | Article

[6] Smith (L.).— Polynomial invariants of finite groups. A survey of recent developments, Bull. Amer. Math. Soc. (N.S.) 34, no. 3, p. 211-250 (1997). | Article | MR 1433171 | Zbl 0904.13004

[7] Stanley (R. P.).— Invariants of finite groups and their applications to combinatorics, Bull. Amer. Math. Soc. (N.S.) 1, no. 3, p. 475-511 (1979). | Article | MR 526968 | Zbl 0497.20002

Cité par Sources :